# SDR DALA2020070102526

- Difficulty date: June 25, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,909 hours, 27,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SVC FOUND ON F/A ATT PANEL MESSAGE 33-51-38 "EPSU EXT LOAD EMER L".  T/S PER 33-51-00 AMM REPLACED POWER SUPPLY + BATTERY.  CONTINUED T/S AND REPLACED OVER WING LIGHTS BULBS.  TEST OK LT WING.
